# SDR DL76G030258

- Difficulty date: March 20, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 13,350 hours, 2,230 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 0665000011001
- Part serial: 1958
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

APPROXIMATELY 6 HOURS AND 50 MINS INTO FLIGHT RIGHT VSI CB POPPED AND RIGHT GEN TRIPPED OFF SIMULTANEOUSLY.  A SLIGHT ELECTRICAL SMELL WAS NOTED IN THE FLIGHT STATION.  THIS DISSIPATED RAPIDLY.  GEN WAS RESET SUCCESSFULLY AS PER THE QRH PROCEDURE.  RIGHT VSI CB NOT RESET.  VERIFIED ELECTRICAL ODOR FROM RT VSI.  REPLACED VSI, RESET CB AND OPS CHECK NORMAL.  PERFORMED BITE CHECK OF BPCU RT GEN FAULTS DP TRIP IDG RISE TEMP GEN/FDR MAIN BUS/OVERLAP ZONE. PER FIM24-20-00 CHECK FDRS FOR SHORTS, ALL OK.  IDG SERVICED PER PDC.  REPLACED RT GCU, RUN UP CHECK NORMAL.
